# SDR VNAA202312160008

- Difficulty date: December 16, 2023
- Submitted: December 17, 2023
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: MM67037125003
- Condition: Damaged
- Location: Unknown
- Part time: 13,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HR 352959 DISCREPANCY: LH PYLON CANTED RIB IS DAMAGED AT FS 1088.2, PBL 60.70. CORRECTIVE ACTION: COMPLIED WITH MHIRJ REO 690-54-51-053 REV-A DATED 2023-11-30.
